# SDR 97FDEA00831

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

AFTER T/O AT 1,500 ABOVE GRD LEVEL, NR 1 ENG COMPRESSOR STALLED AND FLAMED-OUT.  TEMP 0 ANTI-ICE ON.  COMPRESSOR STALL OCCURRED AS THROTTLE WERE BEING REDUCED TO QUIET EPR ON SHORT FINAL APPROACH.  SYS WENT TO ABOUT 1000 PSI WITH LO PRESS.  LIGHTS ON SYS-A RETURNED TO NORM PRESS AFTER LANDING.  INSPECTED NR 1 ENG INTAKE, NO DAMAGE.  UPON INSPECTION OF EXHAUST SECT, FOUND SEVERE COMPRESSOR - TURBINE AREA DAMAGE.  REQUIRES NR 1 ENG CHG, NR 1 ENG REMOVED AND REPLACED PER M/M WORK CARD 70T0001 PG 1-27 COMPLETED JT8D ENG.  DEPRESERVATION WORK CARD 72T002.  COMPLETED 727-200 INTERMIXED ENG WORK CARD 70T003.  REQUIRED ITEM INSPECT REQUIRED.
